# SDR CA060306018

- Difficulty date: March 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,295 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: AA216CWOHE
- Part serial: 41160
- Condition: Failed
- Location: Air Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) AIR PUMP WAS INSTALLED IN AIRCRAFT AND FAILED AFTER 144 HOURS. (TC NR 20060306018)
